Person: OTÇU TEMUR, HAFİZE
Now showing 1 - 4 of 4
- PublicationMetadata onlyAcute Myocarditis and Eculizumab Caused Severe Cholestasis in a 17-Month-Old Child Who Has Hemolytic Uremic Syndrome Associated with Shiga Toxin-Producing Escherichia coli(2021-09-01T00:00:00Z) YEŞİLBAŞ, Osman; Yozgat, Can Yilmaz; AKINCI, NURVER; SÖNMEZ, ŞİRİN; TEKİN, ESER; TALEBAZADEH, FARAZ; JAFAROV, UZEYİR; OTÇU TEMUR, Hafize; YOZGAT, YILMAZ; YEŞİLBAŞ, OSMAN; AKINCI, NURVER; SÖNMEZ, ŞİRİN; TEKİN, ESER; TALEBAZADEH, FARAZ; JAFAROV, UZEYİR; OTÇU TEMUR, HAFİZE; YOZGAT, YILMAZCardiovascular involvement is uncommon in pediatric patients with hemolytic uremic syndrome associated with Shiga toxin-producing Escherichia coli (STEC-HUS). In this case report we presented a case of 17-month-old toddler who had a sporadic type of STEC-HUS complicated by acute myocarditis. The patient was successfully treated by a single dose of eculizumab after six doses of therapeutic plasma exchange (TPE) were inefficient to prevent the cardiac complication. Hepatotoxicity was observed after a single dose of eculizumab. Hepatic and cholestatic enzyme levels slowly returned to normal within 6 months. To the best of our knowledge, this is the first case of myocarditis/cardiomyopathy treated with eculizumab in STEC-HUS. This case illustrates the need for vigilance regarding myocardial involvement and eculizumab-induced hepatotoxicity in STEC-HUS.
- PublicationMetadata onlyDevelopment of Antiarrhythmic Therapy-Resistant Ventricular Tachycardia, Ventricular Fibrillation, and Premature Ventricular Contractions in a 15-Year-Old Patient(2020-09-01T00:00:00Z) Yozgat, Can Yilmaz; YEŞİLBAŞ, Osman; İŞCAN, AKIN; YURTSEVER, İsmail; OTÇU TEMUR, Hafize; BAYRAMOVA, NİGAR; ERGÜN, GÖKÇE; TEKİN, NUR; YOZGAT, Yılmaz; YEŞİLBAŞ, OSMAN; İŞCAN, AKIN; YURTSEVER, İSMAİL; OTÇU TEMUR, HAFİZE; BAYRAMOVA, NİGAR; ERGÜN, GÖKÇE; TEKİN, NUR; YOZGAT, YILMAZSudden cardiac arrest (SCA) is the sudden cessation of regular cardiac activity so that the victim becomes unresponsive, with no signs of circulation and no normal breathing. Asystole, ventricular tachycardia (VT), ventricular fibrillation (VF), and pulseless electrical activity are the underlying rhythm disturbances in the pediatric age group. If appropriate interventions (cardiopulmonary resuscitation-CPR and/or defibrillation or cardioversion) are not performed rapidly, this condition progresses to sudden death. There have not been many reported cases of the approach and treatment of cardiac arrhythmias after SCA. Herein, we would like to report a case of a 15-year-old female patient with dilated cardiomyopathy (DCM) who was admitted to our clinic a year ago, and while her left ventricular systolic functions were improved, SCA suddenly occurred. Since the SCA event occurred in another city, intravenous treatment of amiodarone was done immediately and was switch to continuous infusion dose of amiodarone until the patient arrived at our institution-s pediatric intensive care unit (PICU) 3hours later. During the patient-s 20-day PICU hospitalization, she developed pulseless VT and VF from time to time. The patient-s pulseless VT and VF attacks were brought under control by the use of a defibrillator and added antiarrhythmic drugs (amiodarone, flecainide, esmolol, and propafenone). Intriguingly, therapy-resistance bigeminy with premature ventricular contractions (PVCs) continued despite all these treatments. The patient did not have adequate blood pressure measured by invasive arterial blood pressure monitoring while having bigeminy PVCs. The intermittent bigeminy PVCs ameliorated rapidly after intermittent boluses of lidocaine. In the end, multiple antiarrhythmic therapies and intermittent bolus lidocaine doses were enough to bring her cardiac arrhythmias after SCA under control. This case illustrates that malign PVC-s should be taken very seriously, since they may predispose to the development of VT or VF. Also, this case highlights the importance of close vigilance of arterial pressure tracings of patients with bigeminy PVCs which develop after SCA and should not be accepted as normal.
- PublicationMetadata onlyRecurrent Elevation of Troponin Levels in Acute Myocarditis: Is it a Sign of Ventricular Tachycardia?(2020-07-01T00:00:00Z) Yozgat, Can Yilmaz; YEŞİLBAŞ, Osman; UZUNER, SELÇUK; SARITAŞ, BETÜL; ERGÖR, Serap Nur; OTÇU TEMUR, Hafize; YOZGAT, Yılmaz; YEŞİLBAŞ, OSMAN; UZUNER, SELÇUK; SARITAŞ, BETÜL; ERGÖR, SERAP NUR; OTÇU TEMUR, HAFİZE; YOZGAT, YILMAZ
- PublicationMetadata onlySudden Cardiac Arrest and Malignant Ventricular Tachycardia in an 8-Year-Old Pediatric Patient Who Has Hemolytic Uremic Syndrome Associated with Shiga Toxin-Producing Escherichia coli(2020-12-01T00:00:00Z) YEŞİLBAŞ, Osman; Yozgat, Can Yilmaz; AKINCI, NURVER; TALEBAZADEH, FARAZ; JAFAROV, UZEYİR; GÜNEY, ABDURRAHMAN ZARİF; OTÇU TEMUR, Hafize; YOZGAT, YILMAZ; YEŞİLBAŞ, OSMAN; AKINCI, NURVER; TALEBAZADEH, FARAZ; JAFAROV, UZEYİR; GÜNEY, ABDURRAHMAN ZARİF; OTÇU TEMUR, HAFİZE; YOZGAT, YILMAZGastrointestinal, neurological, pancreatic, hepatic, and cardiac dysfunction are extrarenal manifestations of hemolytic uremic syndrome associated with Shiga toxinproducing Escherichia coli (STEC-HUS). The most frequent cause of death for STECHUS is related to the central nervous system and cardiovascular system. Cardiac-origin deaths are predominantly related to thrombotic microangiopathy-induced ischemia and the immediate development of circulatory collapse. STEC-HUS cardiac related deaths in children are rare with only sporadic cases reported. In our literature search, we did not come across any pediatric case report about STEC-HUS causing sudden cardiac arrest and malignant ventricular tachycardia (VT). Herein, we report the case of an 8-year-old female child with a typical clinical manifestation of STEC-HUS. On the seventh day of pediatric intensive care unit admission, the patient had a sudden cardiac arrest, requiring resuscitation for 10minutes. The patient had return of spontaneous circulation with severe monomorphic pulsed malignant VT. Intravenous treatment with lidocaine, amiodarone and magnesium sulfate were promptly initiated, and we administered multiple synchronized cardioversions, but VT persisted. Furthermore, we were not able to ameliorate her refractory circulation insufficiency by advanced cardiopulmonary resuscitation. Thus, inevitably, the patient lost her life. This case illustrates the need for aggressive management and the dilemma that pediatric critical care specialists, cardiologists, and nephrologists have to face when dealing with STECHUS that is worsened by a sudden cardiac arrest accompanied with VT.